# SDR 2012FA0000781

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 21,986 hours
- Engine: Cont IO520BB
- Engine time: 989 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Strob
- Part time: 2,136 hours, 8,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE STROB LIGHTS WERE INOP. DURING TROUBLESHOOTING IT WAS FOUND THAT THE STROB BREAKER SWITCH WAS TO BE AT FAULT. REMOVED AND REPLACED THE SWITCH AND OPS CHECK WAS NORMAL. EXISTING SWTICH WAS INSTALLED 06/11/10 AT 19849.1, AC HOURS WITH 2136.4 TSN AND AN ESTIMATED 8545.6 CYCLES.  NO CAUSE OR RECOMMENDATIONS AT THIS TIME.
